Thread: cycle follie and alot of acne
07-04-2004, 12:11 AM #1
cycle follie and alot of acne
i just never really dieted during this cycle mainly because ive been stressed for the last 2 months over different bull****e. but i am taking 500 mg sustanon 250 everyweek and i was taking dbol up till a week ago 30mg day . so far i have gained only 8 lbs but i have shed alot of body fat maybe from 15 to 10% and gaiend an inch in my arms chest etc.
so my concern is that in the last 2 days i acquired a bout 20 pimples on my chest - not large but i definately wouldnt take my shirt off at the club . i also went from having a few zits on my back and shoulders to about 50. and now i even have some on my head. should i be worried should i finish my cycle i only have a week left . bros im just not seeign gains anymore and just dont wanna get anymore zits.
07-04-2004, 12:13 AM #2Originally Posted by tod682
Finish the gear if you still want to train hard...otherwise it is a waste.
07-04-2004, 12:14 AM #3
Run vita b-5 at 3-4 grams ED,that will help alot bro.
07-04-2004, 12:14 AM #4
if u dont pop zits will tyhey still scar?
07-04-2004, 12:14 AM #5
07-04-2004, 12:14 AM #6Originally Posted by tod682
07-04-2004, 12:16 AM #7
07-04-2004, 12:20 AM #8
I never had acne as a kid so I'm kind of lucky...I don't get much while on or off a cycle. From experience with friends, etc. Omna seems to be bad.
07-04-2004, 12:26 AM #9
acne is caused by spikes in your hormones
07-05-2004, 05:24 PM #10
i hate those big fat zits u get on your back, those mofos hurt
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)